# SDR USAA2012121900024

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,779 hours, 17,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5391550320010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEALING PLATE AT FR34 BETWEEN S38L TO S38R.  REPLACED SEALING PLATE AT FR34 BETWEEN S38L TO S38R IAW A320 SRM 51-22-00, 51-73-11, 51-42-11 & 51-44-11.
